# SDR TWAA9711703

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54331
- Make and model: Boeing 727231
- Aircraft serial: 20309
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - REPAIRED CRACKED AREA AT RIB UPPER CHORD RBL 70.2 STATION 760 FWD BOLT HOLES.  (M)
